# SDR CA100812011

- Difficulty date: July 8, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 LR
- Aircraft time: 10,287 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Fastener
- Part number: PE211154T9
- Condition: Loose
- Location: Windshield
- Component: Windshield
- Component part number: 170135801
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT 311, DURING N01 CHECK WHILE PERFORMING J/C SP3-024: UPON INSP OF WINDSHIELD TORQUE VALUE 25 SCREWS FOUND LOOSE ON THE RT AND 1 ON THE LT  SCREWS WERE RETORQUED.  ACFT HAD A SIMILIAR OCCURRENCE IN 2008-02-13, FOUND 27 LOOSE SCREWS M1325184.
